ติดตาม
Jason Fulman
Jason Fulman
Professor of Mathematics, USC
ยืนยันอีเมลแล้วที่ usc.edu
ชื่อ
อ้างโดย
อ้างโดย
ปี
Bounds on the number and sizes of conjugacy classes in finite Chevalley groups with applications to derangements
J Fulman, R Guralnick
Transactions of the American Mathematical Society 364 (6), 3023-3070, 2012
1452012
Random matrix theory over finite fields
J Fulman
Bulletin of the American Mathematical Society 39 (1), 51-85, 2002
1022002
On adding a list of numbers (and other one-dependent determinantal processes)
A Borodin, P Diaconis, J Fulman
Bulletin of the American Mathematical Society 47 (4), 639-670, 2010
882010
Exponential approximation by Stein’s method and spectral graph theory
S Chatterjee, J Fulman, A Röllin
ALEA Lat. Am. J. Probab. Math. Stat 8 (1), 197-223, 2011
802011
Cycle indices for the finite classical groups
J Fulman
Walter de Gruyter GmbH & Co. KG 2 (3), 251-289, 1999
781999
Vertex domination‐critical graphs
J Fulman, D Hanson, G Macgillivray
Networks 25 (2), 41-43, 1995
741995
Stein’s method and Plancherel measure of the symmetric group
J Fulman
Transactions of the American mathematical society 357 (2), 555-570, 2005
712005
Stein's method and non-reversible Markov chains
J Fulman
Lecture Notes-Monograph Series, 69-77, 2004
702004
A generating function approach to the enumeration of matrices in classical groups over finite fields
J Fulman, PM Neumann, CE Praeger
American Mathematical Soc., 2005
652005
Orbifold Euler characteristics and the number of commutingm-tuples in the symmetric groups
J Bryan, J Fulman
Annals of Combinatorics 2 (1), 1-6, 1998
531998
Derangements in simple and primitive groups
J Fulman, R Guralnick
Groups, Combinatorics And Geometry: DURHAM 2001, 99-121, 2003
522003
On fixed points of permutations
P Diaconis, J Fulman, R Guralnick
Journal of Algebraic Combinatorics 28 (1), 189-218, 2008
512008
A probabilistic proof of the Rogers–Ramanujan identities
J Fulman
Bulletin of the London Mathematical Society 33 (4), 397-407, 2001
482001
Stein's method, Jack measure, and the Metropolis algorithm
J Fulman
Journal of Combinatorial Theory, Series A 108 (2), 275-296, 2004
472004
Stein’s method and the rank distribution of random matrices over finite fields
J Fulman, L Goldstein
432015
Affine shuffles, shuffles with cuts, the Whitehouse module, and patience sorting
J Fulman
Journal of Algebra 231 (2), 614-639, 2000
422000
A probabilistic approach toward conjugacy classes in the finite general linear and unitary groups
J Fulman
Journal of Algebra 212 (2), 557-590, 1999
411999
Probability in the classical groups over finite fields: symmetric functions, stochastic algorithms, and cycle indices
JE Fulman
Harvard University, 1997
411997
Carries, shuffling, and an amazing matrix
P Diaconis, J Fulman
The American Mathematical Monthly 116 (9), 788-803, 2009
392009
Applications of the Brauer complex: card shuffling, permutation statistics, and dynamical systems
J Fulman
Journal of Algebra 243 (1), 96-122, 2001
392001
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20